# SDR 96ZZZM808

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: HG280D80
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - DURING TAKEOFF THE CENTRAL AIR DATA COMPUTER FAILED.  AIRCRAFT RETURNED TO JFK.  REMOVED AND REPLACED THE CADC, MFG P/N HG280D80.  SELF TEST AND LEAK CHECK NORMAL.  (M)
